# SDR 08FDEA03307

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 324-395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CREASE BEAM INBD CHORD BS 395-BS 418 LBL 65 HAS CORROSION ALSO SEE BS 331 AT FASTENER HOLE FOR CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, L=VARIOUS AREAS TOTAL 6.5'', W=1.5'', D=0.035.  FOUND TO BE OUT OF LIMITS NO SRM REFERENCE.  REMOVED CREASE BEAM IAW SRM 51-40-  02, FABRICATED NEW CREASE BEAM FROM MAE TRAVELER T/8 748853.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01, PAINTED IAW MM 51-20-00-7.  INSTALLED CREASE BEAM IAW SRM 51-40-02, STA 324-395, (CREASE BEAM FROM BS 395-418 DELETED BY P TO F MOD, MAJOR REPAIR.
